# SDR EE4Y2024070420376

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N292JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000179
- Aircraft time: 38,524 hours, 24,925 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin Panel
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Zone 500
- Part time: 38,524 hours, 24,925 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR DOUBLER WITH MISSING RECORDS (MATERIAL TRACEABILITY), FOUND AT THE LH WING, AT LOWER SKIN, RIB 10, COO EVALUATED THE AFFECTED AREA AND SOME DEVIATIONS TO REF. ETD2017-190-088798 REV A DTD NOV / 13 / 2017 WERE FOUND, DUE TO THIS, WE CONTACTED ERJ FOR TECHNICAL SUPPORT EVALUATION AND APPROVAL.
